Fight even your worst cold or flu symptoms with Theraflu Multi-Symptom Severe Cold Hot Liquid Powder with Tea Infusions Green Tea and Honey Lemon Flavors. Each packet of powder contains 500 mg Acetaminophen, 20 mg Dextromethorphan HBr and 10 mg Phenylephrine HCI to help get you back on your feet. This powerful cold medicine helps fight the nasal congestion, cough, body aches, sore throat pain, sinus congestion, headache and fever. One dose can be taken every 4 hours while symptoms persist. Do not take more than six packets in 24 hours unless directed by a doctor. To use, dissolve contents of one packet into 8 oz. of hot water. Sip while hot and consume the entire drink within 10 to 15 minutes. The power of Theraflu with warm and soothing effect makes it a perfect cold medicine.